MAUDE Adverse Event Report: FRESENIUS VIAL S.A.S VOLUMAT MC AGILIA US; INFUSION PUMP SYSTEM

FRESENIUS VIAL S.A.S VOLUMAT MC AGILIA US; INFUSION PUMP SYSTEM
Model Number Z021135
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: pump failed mid infusion with the error code "error 01(0001)".The customer ended up switching out the old pump with a new pump for their patient and are returned the defective pump.Reporting as a conservative measure.No adverse event effects were reported.Additional information is needed to complete the investigation.
 
Additional Manufacturer Narrative
N/a.

Brand Name
VOLUMAT MC AGILIA US
Common Device Name
INFUSION PUMP SYSTEM
Manufacturer (Section D)
FRESENIUS VIAL S.A.S
le grand chemin
brezins, 38590
FR  38590
MDR Report Key50460988
Report Number50460988
Device Sequence Number16012753
Product Code FRN
UDI-Device Identifier04086000851794
UDI-Public04086000851794
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type User Facility
Type of Report Initial
Report Date (Section B) 08/26/2026
Report Date (Section F) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberZ021135
Device Catalogue NumberZ021135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/31/2026
Event Location Hospital
Date Report to Manufacturer08/26/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/26/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/26/2026